Michigan, 2007

Hail in Michigan, July 5, 2007

July 5, 2007 · NWS MQT · 2 events in 2 counties and zones

Severe thunderstorms produced large hail over portions of Menominee and Delta counties on the afternoon of the 5th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MQT wrote it up.

Severe thunderstorms produced large hail over portions of Menominee and Delta counties on the afternoon of the 5th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before the first event at Jul 5, 11:16 AM CST, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 5, 11:16 AM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
116 PM EDT THU JUL 5 2007

.AVIATION (FOR THE 18Z TAF ISSUANCE)...

THE -TSRA CHANCES EXIST FOR BOTH KCMX AND KSAW THROUGH 00Z TONIGHT
BEFORE MORE STABLE AIR BUILDS IN FROM THE WEST AND CLEARS OUT MOST
OF THE CLOUD COVER. WITH GUSTY WINDS POSSIBLE AHEAD OF A WEAK LOW
PRESSURE NORTH OF LAKE SUPERIOR ON FRIDAY...BUMPED UP WINDS A BIT
TOWARD THE END OF THE FORECAST PERIOD AS WELL AS A MENTION OF
SCT-BKN SKY COVER.

&&

.UPDATE (ISSUED AT 1135 AM)...

MAIN CONCERN FOR THIS AFTERNOON IS THE POTENTIAL FOR SEVERE WEATHER
OVER PORTIONS OF UPPER MICHIGAN.

WITH BROAD RIDGING OVER THE INTERMOUNTAIN WEST AND TROUGHINESS OVER
THE EASTERN STATES...SHORTWAVE ROTATING ALONG THE BACKSIDE OF THE
RIDGE AND ACROSS THE UPPER GREAT LAKES TODAY WILL BE THE MAIN
FOCUSING FACTOR FOR THE DAY. CURRENTLY SHOWERS...WITH A FEW IMBEDDED
LIGHTNING STRIKES...ARE CONTINUOUSLY DEVELOPING OVER THE WEST AND
CENTRAL AND DRIFTING SE ACROSS WESTERN AND CENTRAL UPPER MI. A FEW
OF THESE SHOWERS HAVE MADE IT INTO CENTRAL MARQUETTE COUNTY...BUT
THEY HAVE REMAINED FARILY WEAK. ONE LONE CELL TRACKED SOUTH OF THE
WI/MI BORDER...AND HAS STAYED AWAY FROM OUR CWFA.

SKIES A LITTLE MORE CLEAR THIS MORNING THAN EXPECTED SHOULD
CONTRIBUTE TO ADDITIONAL DIURNAL HEATING THROUGH THE AFTERNOON.
DEWPOINTS...IN THE 50S AROUND THE CWFA THIS MORNING...WILL MOISTEN
UP A BIT THIS AFTERNOON...WITH LOW 60S ALONG THE WI BORDER COUNTIES
AND IN THE SOUTH CENTRAL. H85 THETAE RIDGE AOA 320K SPREADING ACROSS
THE CWFA THROUGH AT LEAST 00Z TONIGHT...WITH SHOWALTER INDEX VALUES
AROUND -3.5C SOUTH CENTRAL AND ALONG THE WI BORDER BY 21Z SHOWS
INSTABILITY IN THE SOUTHERN PORTION OF THE CWFA. 12Z SOUNDINGS FROM
KINL...KMPX...KGRB...SHOW WBZ HEIGHTS HOVERING BETWEEN 9.5 AND 10.5
KFT...WITH THE FREEZING LEVEL BEWTEEN 10.5 AND 11.5 KFT. GOOD
MOISTURE PRESENT IN THE COLUMN...WITH PWATS RIGHT AROUND 1.00. ALL
THE SOUNDINGS SHOW DEFINITE COOLING IN THE MID LEVELS FROM THE 00Z
SOUNDING...AND INDICATE H5 TEMPERATURES AROUND -12 TO -13C. NOSE OF
THE LLJ...AT 25 KT FROM THE NW...DIVES ACROSS NORTHERN AND CENTRAL
WI THROUGH AROUND 00Z. ACCORDING TO THE RUC...0-6KM BULK SHEAR LOOKS
TO PEAK AROUND 30KT AT 21Z OVER THE SOUTH CENTRAL CWFA...AND LINGER
THROUGH 00Z. BEST 0-1KM SHEAR...ALSO OVER THE SOUTH CENTRAL AROUND
21-00Z...PEAKS AROUND 20KT. NAM MLCAPE GETS UP TO 1100-1500 J/KG AT
18Z OVER THE SOUTH CENTRAL...WHILE THE RUC HAS 1400-1700 J/KG THIS
AFTERNOON. OVERALL...LOOKS LIKE THERE IS SOME POTENTIAL FOR THE
STRONGEST THUNDERSTORMS THAT DEVELOP THIS AFTERNOON TO BECOME
SEVERE...MAINLY OVER THE SOUTH AND SOUTHCENTRAL PORTIONS OF UPPER
MI. THIS MAIN THREATS FROM THESE STORMS WOULD BE HAIL AND DAMAGING
WINDS. EXPECT MOST OF THE TSRA ACTIVITY TO DIMINISH BY
00Z...ALTHOUGH A COUPLE SHOWERS IN THE SOUTH COULD LINGER UNTIL 03Z.

GIVEN TEMPERATURES ARE A LITTLE WARMER THAN IN THE GOING
FORECAST...NUDGED UP HIGHS A BIT AND CLEARED OUT SOME OF THE EARLY
MORNING CLOUDINESS. WINDS LOOKED ON TRACK...SO LEFT THOSE ALONE.
BUMPED UP POPS A BIT IN THE SOUTH CENTRAL AND OVER NORTHERN LAKE
MI.

.PREVIOUS DISCUSSION (ISSUED AT 400 AM EDT)...

00Z RAOBS/LATEST WV IMAGERY AND RUC ANALYSIS SHOW PERSISTENT NW FLOW
ALF OVER THE UPR GRT LKS BTWN RDG OVER THE ROCKIES AND TROF CENTERED
OVER HUDSON BAY. SVRL SHRTWVS OVER SCNTRL CAN APRNT ON WV IMAGERY
DIGGING SE ON CYC SIDE OF H3 JET AXIS CAUSING CLUSTERS OF SHRA/ISOLD
TSRA FM LK WINNIPEG TO LK SUP AT 03Z. THE STRONGEST OF THESE SHRTWVS
APPEARS TO BE JUST W OF LK WINNIPEG AT 03Z. MID TROP IS
PROGRESSIVELY COLDER UPSTREAM...WITH 0Z H5 TEMP -12C AT GRB...-15C
AT INL...-16C AT YQD. SOME MID LVL MSTR IS NOTED AT INL (H5-65)...
BUT DRY AIR BLO H7 HAS LIMITED SHRA COVG OVER THE MN ARROWHEAD TO
JUST SOME ISOLD CELLS BEHIND AREA OF SHRA MOVING ACRS THE WRN
COUNTIES AS OF 03Z. YQD SDNG IS MOISTER IN THE LLVLS...SO HIER
DENSITY OF SHRA EVIDENT NW OF INL.

MAIN FCST CONCERNS IN THE SHORT TERM ARE SHRA CHCS/POTENTIAL FOR SVR
TSRA TDAY.

FOR TDAY...CONCENSUS OF MODEL RUNS IS TO SHOW SERIES OF SHRTWVS
EMBEDDED IN NW FLOW ALF/H5 THERMAL TROF WITH TEMPS ARND -16C
TRACKING ACRS THE UPR GRT LKS THRU 18Z BEFORE GRDLY SHIFTING INTO
THE CNTRL LKS BY 0Z. H5 HGTS/TEMPS FCST TO RISE LATER IN THE DAY
OVER THE W AS THE LAST OF THE SHRTWVS MOVE TO THE SE. CURRENT SHRA
COVG/SMATTERING OF SHRTWVS IN THE ABSENCE OF ONE STRG SYS WOULD SUG
ONLY SCT SHRA WL IMPACT THE FA. BEST CHC OF MORE WDSPRD/STRONGER
CNVCTN WOULD APPEAR TO BE FM IMT-MNM-ESC-ISQ WHERE DYNAMICS
ASSOCIATED WITH SHRTWVS WL BE IN BETTER SYNC WITH PEAK DIURNAL HTG
AND WHERE LK SUP MODERATION FNT WL ARRIVE IN THE AFTN/INTERACT WITH
SOME LK MI BREEZE BEFORE HGT AND TEMP RISES/UPR CNVGC/DEEP LYR H85-3
QVECTOR DVGC DOMINATE LATER IN THE DAY AND DIMINISH SHRA THREAT OVER
THE NW BY LATE AFTN WITH INFLUX OF LK SUP AIR. MODIFIED NAM FCST
SDNG FOR ESC AT 18Z SHOWS LOWEST 100MB MLCAPE OF 1300 J/KG FOR SFC
T/TD 79/56. GFS FCST SDNG FOR THE SAME PARAMETERS SHOWS MLCAPE OF
1600 J/KG. FCST FRZG LVL/WBZ ARND 10.5K/9.5K RANGE WOULD FAVOR LARGE
HAIL...BUT 0-6KM SHEAR FCST IN THE MINIMAL 15-25 KT RANGE (COULD BE
LOCALLY ENHANCED NR LK MI)...WEAK SFC-H5 WINDS AOB 25 KTS...FCST
H7-5 LAPSE RATES NEAR MOIST ADIABATIC...AND LACK OF MID LVL DRY AIR
(HIEST FCST DELTA THETA-E DIFFERENCE BTWN THE SFC AND ALF IS A
MODEST 15C AT H7 AT ESC) WOULD ARGUE SVR POTENTIAL IS LOW. BUT SINCE
LATEST SPC OUTLOOK INCLUDES SRN PORTIONS OF FA IN SLGT RISK...WL
MAINTAIN MENTION OF PSBL SVR WORDING IN HWO.

SHRTWV RDGING IN THE WAKE OF SHRTWV COMPLEX FCST TO DOMINATE TNGT...
BUT GFS/NAM SHOW A SHRTWV TRACKING ACRS NE LK SUP/ADJOINING ONTARIO
DRAGGING A SFC TROF ACRS THE UPR GRT LKS. LACK OF ANY DYNAMICS AND
DIURNAL MIN TIME SUG THE TROF PASSAGE WL BE DRY...BUT THERE MAY SOME
SCT-BKN CLDS AS GFS/NAM FCST SDNGS SHOW SOME MOISTENING IN THE H85-7
LYR BLO SLOWLY WRMG/DRYING H5-7 LYR. EXPECT THE LOWEST TEMPS OVER
THE INTERIOR W CLOSER TO SFC HI PRES/FLATTER PRES GRADIENT
ASSOCIATED WITH SFC HI PRES BLDG INTO THE UPR MS VALLEY.

FRI LOOKS TO BE A PLEASNT DAY WITH HI PRES IN THE UPR MS VALLEY BLDG
TOWARD THE FA UNDER RISING H5 HGTS. MIXING TO H75 ON GFS FCST SDNGS
YIELDS HI TEMPS INTO THE LO 80S OVER THE INTERIOR...BUT FLAT PRES
GRADIENT SHOWN BY FVRD GFS/CMC SUG LK BREEZES WL BRING MODERATION TO
THE SHORELINES.

WL MAINTAIN LO CHC POPS OVER NRN LK SUP FRI NGT/SAT IN VCNTY OF WARM
FGEN UNDER WNW FLOW ALF/STEEPER H7-5 LAPSE RATES E OF DVLPG LO PRES
IN THE NRN PLAINS AND ON NRN FLANK OF HI PRES SINKING INTO THE OH
VALLEY. SINCE THE LAND FA WL BE DOMINATED BY AN ACYC LLVL FLOW...WL
MAINTAIN DRY WX THERE. GFS SHOWS H925 WINDS UP TO 25 KTS DURING FRI
NGT...WHICH WL MINIMIZE THE DIURNAL TEMP FALL. THIS TIGHT WSW FLOW
WL ADVECT MUCH WARMER AIR INTO THE UPR LKS ON SAT. GFS/12Z CMC SHOWS
H85 TEMPS REACHING 21C OVER THE W...BUT UKMET INDICATES 24C THERE BY
00Z SUN. MIXING TO H75 ON GFS FCST SDNGS SUPPORTS GOING HI TEMPS
INTO THE LO 90S AWAY FM LK MODERATION...WHICH WL BE RESTRICTED TO
THE KEWEENAW AND AREAS DOWNWIND OF LK MI E OF ESC. IF THE UKMET IS
RIGHT...HI TEMPS WL HAVE TO BE RAISED A FEW MORE DEGREES. GFS FCST
SDNGS SUG DWPTS MAY MIX OUT TOWARD INTO THE LOW 50S IN THE AFTN...
LOWERING RH TOWARD 25-30 PCT. DEPENDING ON STRENGTH OF WINDS...FIRE
WX PARAMETERS COULD APRCH CRITICAL LVLS...ESPECIALLY IN PLACES THAT
HAVE NOT RECEIVED APPRECIABLE RA RECENTLY.

BUMPED UP TEMPS ON SAT NGT WITH STEADY WSW WIND AND H85 THERMAL RDG
(UP TO 24C). CONSIDERING NCEP PREFERENCE FOR SLOWER COLD FROPA ON
SUN...ALSO RAISED FCST HI TEMPS A BIT OVER THE SRN TIER AND SLOWED
DOWN ONSET OF POPS FM THE N ON SAT NGT INTO SUN.

COORDINATED WITH GRB.

&&

.MARINE (FOR THE 4 AM LAKE SUPERIOR FCST)...

YET ANOTHER WEAK COLD FRONT...OVER CENTRAL ONTARIO THIS
MORNING...WILL SNEAK OVER THE BORDER AND ACROSS LAKE SUPERIOR THIS
AFTERNOON. WITH A FAIRLY STRONG MARINE LAYER...WIND GUSTS SHOULD
REMAIN AT A MINIMUM THIS AFTERNOON. HIGH PRES OF 30.0 INCHES FROM
THE DAKOTAS WILL SLIDE IN BEHIND THE FRONT THIS EVENING AND REMAIN
THROUGH FRI. BY SAT MORNING...A LOW PRES OF 29.5 INCHES OVER
SOUTHERN MANITOBA WILL SHIFT INTO EAST CENTRAL ONTARIO PULLING
ANOTHER COLD FRONT THROUGH LAKE SUPERIOR ON SUN. A 29.9 INCH RIDGE
WILL THEN MOVE OVER THE UPPER GREAT LAKES ON MON.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...NONE.

&&

UPDATE/AVIATION...JLL
PREV DISCUSSION...KC
MARINE...KF
Hazardous weather outlook, Jul 5, 2:50 AM CST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
450 AM EDT THU JUL 5 2007

MIZ001>007-009>014-084-085-061200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
450 AM EDT THU JUL 5 2007 /350 AM CDT THU JUL 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

EXPECT A CHANCE OF THUNDERSTORMS TODAY...MAINLY THIS AFTERNOON
SOUTHEAST OF IRON RIVER AND MARQUETTE INLAND FROM LAKE SUPERIOR.
THERE IS A SLIGHT RISK THE STRONGEST STORMS COULD PRODUCE LARGE
HAIL AND DAMAGING WINDS. THE THREAT OF THUNDERSTORMS WILL LINGER
INTO THE EARLY EVENING OVER THE SOUTH CENTRAL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COMBINATION OF TEMPERATURES RISING TO AROUND 90 AWAY FROM LAKE
MODERATION...A STEADY SOUTHWEST WIND...AND PERSISTENT DRY AIR
COULD CAUSE AN INCREASED RISK OF WILDFIRES ON SATURDAY...
ESPECIALLY WHERE APPRECIABLE RAIN HAS NOT FALLEN RECENTLY.

THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LSZ221-241>248-263-264-061200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
450 AM EDT THU JUL 5 2007 /350 AM CDT THU JUL 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ221-248-262-061200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
450 AM EDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

EXPECT A CHANCE OF THUNDERSTORMS TODAY...MAINLY THIS AFTERNOON.
THERE IS A SLIGHT RISK THE STRONGEST STORMS COULD PRODUCE LARGE
HAIL AND STRONG WINDS. THE THREAT OF THUNDERSTORMS WILL LINGER
INTO THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM LATE SATURDAY NIGHT
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KC

In the hours before

Special weather statement, Jul 5, 11:29 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
129 PM EDT THU JUL 5 2007

MIZ005-013-051815-
DELTA-MARQUETTE-
129 PM EDT THU JUL 5 2007

...SIGNIFICANT WEATHER ALERT FOR DELTA AND MARQUETTE COUNTIES UNTIL
215 PM EDT...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING
FROM ROCK TO 7 MILES NORTH OF WATSON...OR ALONG A LINE EXTENDING
FROM 19 MILES NORTH OF ESCANABA TO 28 MILES SOUTHEAST OF ISHPEMING.
THE STORMS WERE MOVING SOUTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE POSSIBLE WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROCK.
  WATSON.
  MAPLEWOOD.
  RAPID RIVER.
  ST. NICHOLAS.
  BRAMPTON.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

ROLFSON
Special weather statement, Jul 5, 12:04 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
204 PM EDT THU JUL 5 2007

MIZ012-051845-
MENOMINEE-
104 PM CDT THU JUL 5 2007

...SIGNIFICANT WEATHER ALERT FOR MENOMINEE COUNTY UNTIL 145 PM CDT
(245 PM EDT)...

AT 101 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF POWERS TO 5 MILES
NORTHWEST OF MENOMINEE...OR ALONG A LINE EXTENDING FROM 23 MILES
SOUTHWEST OF ESCANABA TO MENOMINEE. THE STORMS WERE MOVING SOUTHEAST
AT 15 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 35 MPH ARE POSSIBLE WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WALLACE.
  GOURLEY.
  BIRCH CREEK.
  MENOMINEE.
  ARTHUR BAY.
  CEDAR RIVER.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

ROLFSON

The radar

The Green Bay radar (KGRB), 79 km away, was scanning. The volume nearest the first event began at 18:23 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Menominee

When
July 5, 12:22 PM CST
Where
Menominee County, Menominee
Measured
0.75 in hail
Reported by
Public
Coordinates
45.120, -87.620

Hail, Delta

When
July 5, 2:10 PM EST
Where
Delta County, Ford River
Measured
0.75 in hail
Reported by
Public
Coordinates
45.680, -87.150

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, July 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 49730, 49731.